# SDR HEEA0012019

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2268G
- Make and model: Bell 206B-3
- Aircraft serial: 3603
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: A30
- Condition: Failed
- Location: Cockpit
- Component: Ack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER NO ALTITUDE OUTPUT.  CALIBRATE TO 28 VDC.
